# SDR 04FDEA03211

- Difficulty date: November 25, 2004
- Submitted: November 26, 2004
- Operation: Air carrier
- Aircraft: N559FE
- Make and model: Doug DC-10-10
- Aircraft serial: 46930
- Aircraft time: 83,782 hours, 24,798 cycles
- System (JASC): 5751 · Ailerons
- Part: Skin
- Part number: ARC1110501
- Condition: Damaged
- Location: Ailerons
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

DURING AIRPLANE'S CONVERSION FROM P-F/ACF, FOUND LT OUTBD AILERON UPPER SKIN STA XOA 907 TO XOA 912.  REPLACE SKIN PER SRM 51-35-01 PAG 1-12.  REBALANCE AILERON WILL BE PERFORMED PER NRC NF10454.
